Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
baby11

Differin .1% Cream...help

Recommended Posts

Hello everyone, I hardly post here (I mostly read) but really could do with some help now.

I have been on Differin 0.01% Cream now for nearly 3 months from my doctor (UK). (I am 31 female by the way).

I had my IB early on, around three days into using Differin, which I was surprised about. Since then and ever since I have had an IB then clear skin and this has been happening for nearly three months. Some days I dont have clear skin at all and new spots keep appearing (under the skin spots). I have very fair, sensitive skin so they look worse. I know Differin can take a while to work but should it start to work now and should I start to see an improvement? Shall I carry on as also afraid to stop Differin, move onto something else and make everything worse again.

I spoke to my doctor a week ago and she said she wouldn't put the strength of differin as it can take a while to work fully, which I understand but it's really getting me down now. Need to know there is light at the end of the tunnel.

Thank you

Link to comment
Share on other sites

hey baby11 i had a veyr similar experience. currently on month 6 of adapalene (differin) 0.1% cream, I'm still getting new zits but overall it has smoothened my skin texture out.

it leaves me tons of hyperpigmentation marks because I have a very pale white asian skintone, so it honesestly looks worse than before i started differin because back then i would have the same number of new zits but they were less noticeable on my skin due to more even skin tone. now, they are flat and under the skin mostly, but they are brown circles on a pale face and really stand out.

i remember having very inconsistent results around months 2-4, then around the end of month 4 my new acne started to decrease slightly, but it has never gone away. the problem and furstration is that our skintone will keep accumulating new hyperpigmentation marks while on differin (because the skin is thinned and made more sensitive), unless the acne is stopped 100%. differin thus far, 6 months in, has failed to stop my acne 100%. all the clinical trials only actually show 39% improvement of acne with the adapalene 0.1% cream, after 12 weeks treatment. ~70% with the 0.1% gel.

i think the cream j ust takes a longer time to work, but i am not sure I truly believe in it at all. i am going to ask my derm for low dose accutane probably, though I highly doubt he'll give it to me because my acne is quite mild, just leaves a ton of ugly dark spots

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×